I know Hospital delirium is a very real thing and I have seen my mum have it many times. I know it can be brought about by many complex things such as stress, change of routine, not sleeping, dehydration, not getting medication on time, antibiotics etc. However, I wondered if anyone could tell me the effect of an injection blood thinner on someone who already has low blood pressure?
Mum isn’t making any sense/ none of her words are coming out right in her sentences. It is such a steep decline and it always happens this way in hospital.
She has had infections and antibiotics at home in the past but they never have the same decline in her behaviour as when she is in hospital so I am clutching at straws and looking for other contributing factors. Thank you. So tired of driving myself mad, looking online and reading about the subject. By the way, I know there is a fact sheet on here about delirium and I know that I can call the helpline but I sometimes find it helpful to hear from others who have lived through the same experience. Thank you